MAUDE Adverse Event Report: ARGON MEDICAL DEVICES BIOPINCE FULL CORE BIOPSY INSTRUMENT 16G X 15CM

ARGON MEDICAL DEVICES BIOPINCE FULL CORE BIOPSY INSTRUMENT 16G X 15CM
Model Number 370-1580-01
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Necrosis (1971)
Date of Event 04/29/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The sample is expected to return for evaluation.A follow-up report will be submitted once the sample has been received and reviewed.
 
Event or Problem Description
Renal puncture was performed in three patients, and bleeding occurred in two patients; another patient was unable to take out the tissue at the first puncture, and the needle is damaged.Four bp were replaced continuously.At the fifth puncture, a large amount of bleeding and necrosis of the right kidney occurred.
 
Additional Manufacturer Narrative
The customer had indicated that the sample is no longer available to return.Without the sample to review, the complaint cannot be confirmed.If additional information is received in the future, a follow-up report will be submitted.
 
Event or Problem Description
Renal puncture was performed in three patients, and bleeding occurred in two patients; another patient was unable to take out the tissue at the first puncture, and the needle is damaged.Four bp were replaced continuously.At the fifth puncture, a large amount of bleeding and necrosis of the right kidney occurred.Coaxial was used.

Brand Name
BIOPINCE FULL CORE BIOPSY INSTRUMENT 16G X 15CM
Common Device Name
BIOPINCE
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
MDR Report Key12205020
Report Number0001625425-2021-01034
Device Sequence Number20144761
Product Code KNW
UDI-Device Identifier00886333004362
UDI-Public00886333004362
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K904987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/06/2023
Device Model Number370-1580-01
Device Catalogue Number370-1580-01
Device Lot Number11313593
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/05/2021
Supplement Date Received by Manufacturer07/05/2021
Initial Report FDA Received Date07/21/2021
Supplement Report FDA Received Date08/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;